How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have had a cough last three months i have had antibiotics

Customer Question

I have had a cough for the last three months i have had antibiotics three times and steroids twice i have had a cheast xray and that was clear . After i have finished steroids the cough goes away but comes back after two weeks ,i feel very weese ,could this be astma?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Since chest xrays are clear, there is no infection involved.

Since steroids help, you have reactive airway disease or akin to asthma.

Inflammation in the airways can cause persistent cough.

Hence you should consider a daily oral steroid inhaler and anticholinergic inhaler like Ipratropium oral inhaler.

Lung function test should be ordered to confirm asthma.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/